Alert archive / Utah / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 77, NWS Salt Lake City, UT

August 7, 2015Salt Lake County, Utah

NWS Salt Lake City, UT issued this severe thunderstorm warning at Aug 7, 2015, 6:35 PM MDT for Salt Lake County, Utah. It was in force for 85 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2015, 6:35 PM MDT (00:35 UTC)
Expired
Aug 7, 2015, 8:00 PM MDT
In force
85 min
Issued by
NWS Salt Lake City, UT
Area
Storm-based polygon

County Salt Lake County, UT

The radar

The Salt Lake City radar (KMTX), 78 km from the middle of the area, began a volume at 00:34 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 6:49 PM MDTTSTM WND GST 655 Ne Lake Pt, UTGREAT SALT LAKE MARINA
Aug 7, 6:53 PM MDTTSTM WND GST 632 Wsw Salt Lake City, UTSALT LAKE INTERNATIONAL AIRPORT
Aug 7, 7:10 PM MDTTSTM WND GST 584 E Salt Lake City, UT
Aug 7, 7:20 PM MDTTSTM WND DMGSalt Lake City, UT*** 2 INJ *** FINISH LINE STRUCTURE AT TOUR OF UTAH BIKE RACE COLLAPSED INJURING 2 PEOPLE.
Aug 7, 7:20 PM MDTTSTM WND GST 645 Nne Holladay, UTPARLEYS CANYON AT QUARRY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 00:00Z, 0.6 hours before the alert went out and 13 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 00:00Z on 2015-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 00:00Z on 2015-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 47 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
201 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
2223 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
47 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

235 
WUUS55 KSLC 080035
SVRSLC
UTC035-080200-
/O.NEW.KSLC.SV.W.0077.150808T0035Z-150808T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
635 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SALT LAKE COUNTY IN UTAH...

* UNTIL 800 PM MDT

* AT 633 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS
  STORM WAS LOCATED NEAR STANSBURY PARK...OR 11 MILES NORTHEAST OF
  GRANTSVILLE...AND MOVING EAST SOUTHEAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SALT LAKE CITY...WEST VALLEY CITY...SANDY...MURRAY...WEST JORDAN...
  TAYLORSVILLE...SOUTH JORDAN...DRAPER...RIVERTON...COTTONWOOD
  HEIGHTS...MIDVALE...HOLLADAY...SOUTH SALT LAKE...HERRIMAN...NORTH
  SALT LAKE...BLUFFDALE...SUMMIT PARK...KEARNS...MAGNA AND LITTLE
  COTTONWOOD CREEK VALLEY.

THIS STORM HAS A HISTORY OF PRODUCING 70 MPH WINDS ALONG WITH 
COPIOUS LIGHTNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4087 11197 4082 11194 4086 11173 4085 11167
      4064 11158 4055 11166 4048 11188 4042 11196
      4046 11204 4044 11211 4047 11213 4046 11217
      4061 11217 4078 11226 4092 11201 4092 11196
TIME...MOT...LOC 0033Z 278DEG 28KT 4070 11231 

$$

ROGOWSKI
2 follow-up statements
119 
WWUS55 KSLC 080051
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
651 PM MDT FRI AUG 7 2015

UTC035-080200-
/O.CON.KSLC.SV.W.0077.000000T0000Z-150808T0200Z/
SALT LAKE UT-
651 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SALT LAKE COUNTY...

AT 650 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED NEAR MAGNA...OR NEAR WEST VALLEY CITY...MOVING EAST AT 30
MPH.

THIS STORM PRODUCED A 76 MPH WIND GUST AT LAKE POINT AT 640 PM...IN 
ADDITION TO COPIOUS LIGHTNING AND A BRIEF HEAVY RAINFALL.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...MURRAY...WEST JORDAN...
TAYLORSVILLE...SOUTH JORDAN...DRAPER...RIVERTON...COTTONWOOD
HEIGHTS...MIDVALE...HOLLADAY...SOUTH SALT LAKE...HERRIMAN...NORTH
SALT LAKE...BLUFFDALE...SUMMIT PARK...KEARNS...MAGNA AND LITTLE
COTTONWOOD CREEK VALLEY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4087 11197 4082 11194 4086 11173 4085 11167
      4064 11158 4055 11166 4048 11188 4042 11196
      4046 11204 4044 11211 4047 11213 4046 11217
      4061 11217 4078 11226 4092 11201 4092 11196
TIME...MOT...LOC 0050Z 278DEG 28KT 4068 11214 

$$

ROGOWSKI
251 
WWUS55 KSLC 080149
SVSSLC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
749 PM MDT FRI AUG 7 2015

UTC035-080200-
/O.CON.KSLC.SV.W.0077.000000T0000Z-150808T0200Z/
SALT LAKE UT-
749 PM MDT FRI AUG 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM MDT
FOR SOUTHERN AND EASTERN SALT LAKE COUNTY...

AT 749 PM MDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR GRANITE...OR 7 MILES EAST OF SANDY...MOVING SOUTHEAST AT
25 MPH.

LOCATIONS IMPACTED INCLUDE...
SALT LAKE CITY...WEST VALLEY CITY...SANDY...MURRAY...WEST JORDAN...
TAYLORSVILLE...SOUTH JORDAN...DRAPER...RIVERTON...COTTONWOOD
HEIGHTS...MIDVALE...HOLLADAY...SOUTH SALT LAKE...HERRIMAN...
BLUFFDALE...SUMMIT PARK...KEARNS...LITTLE COTTONWOOD CREEK VALLEY...
GRANITE AND MOUNT OLYMPUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

&&

LAT...LON 4079 11189 4086 11173 4085 11167 4064 11158
      4055 11166 4048 11188 4042 11196 4046 11204
      4044 11211 4047 11213 4046 11217 4063 11205
TIME...MOT...LOC 0149Z 301DEG 14KT 4060 11172 

$$

ROGOWSKI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:14 PM MDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 7, 3:14 PM MDT, 3 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
314 PM MDT FRI AUG 7 2015

.SYNOPSIS...MOISTURE SURGING NORTH AHEAD OF A LOW PRESSURE SYSTEM OVER
CALIFORNIA WILL BRING WIDESPREAD SHOWERS AND THUNDERSTORMS TO UTAH THROUGH
THIS EVENING. THE LOW PRESSURE WILL MOVE EAST NORTHEAST ACROSS NORTHERN
UTAH EARLY SATURDAY...FOLLOWED BY THE RETURN OF HIGH PRESSURE ALOFT
BEGINNING SUNDAY. MOISTURE IS EXPECTED TO RETURN TO THE REGION BY
MIDWEEK.

&&

.SHORT TERM (THROUGH 00Z MONDAY)...MONSOONAL MOISTURE HAS SURGED
INTO THE FORECAST AREA THIS AFTERNOON IN SOUTHWEST FLOW AHEAD OF AN
APPROACHING PACIFIC STORM SYSTEM. SATELLITE DERIVED PWS INDICATE
VALUES IN EXCESS OF 1.0 INCH ACROSS MUCH OF THE STATE...WITH THE
DEEPEST MOISTURE OVER SOUTHERN UTAH WHERE COVERAGE OF SHOWERS AND
THUNDERSTORMS IS GREATEST.

CONVECTION HAS BEEN SLOW TO DEVELOP OVER MUCH OF NORTHERN UTAH GIVEN
THE CLOUD COVER...BUT EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS
TO ONLY INCREASE DURING THE LATE AFTERNOON AND EVENING HOURS.
POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS EXISTS GIVEN GOOD LIFT
AND JET SUPPORT. BEST DYNAMICS WILL BE OVER WESTERN UTAH AS THE
TROUGH APPROACHES. THE SYSTEM IS PROGGED TO MOVE ACROSS NORTHERN
UTAH OVERNIGHT...ALLOWING PRECIPITATION TO BECOME MORE WIDESPREAD AS
DRIER AIR MOVES INTO SOUTHERN UTAH.

DURING THE DAY SATURDAY...CONVECTION WILL BE CONFINED TO NORTHERN
UTAH AND WILL BE MORE SCATTERED IN NATURE AS DRIER AND MORE STABLE
AIR MOVES INTO CENTRAL AND SOUTHERN UTAH. WEAK HIGH PRESSURE IS
EXPECTED TO MOVE BACK OVER THE FORECAST AREA FOR SUNDAY.

&&

.LONG TERM (AFTER 00Z MONDAY)...A FAIRLY ROBUST TROUGH IS EXPECTED
TO APPROACH THE PACIFIC NORTHWEST COAST LATE SUNDAY AND SLOWLY MOVE
SOUTHWARD ALONG THE COAST THROUGH THE EARLY PORTION OF NEXT WEEK.
THIS WILL HELP TO BRING ANOTHER MOISTURE SURGE TO PORTIONS OF
SOUTHERN AND EASTERN UTAH BY TUESDAY AFTERNOON. EXPECT A DAILY
THREAT OF SHOWERS AND THUNDERSTORMS AS THIS MOISTURE REMAINS ACROSS
THE REGION THROUGH AT LEAST FRIDAY.

&&

.FIRE WEATHER...MONSOONAL MOISTURE REMAINS OVER THE DISTRICT THIS
AFTERNOON...RESULTING IN WIDESPREAD RAINFALL ACROSS SOUTHERN UTAH.
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER UTAH THROUGH
THIS EVENING. THE FOCUS WILL SHIFT TO NORTHERN UTAH DURING THE
OVERNIGHT HOURS AS A PACIFIC TROUGH MOVES ACROSS THE AREA AND DRIER
AIR STARTS TO MOVE INTO SOUTHERN UTAH. SCATTERED SHOWERS AND
THUNDERSTORMS WILL REMAIN A THREAT OVER NORTHERN UTAH TOMORROW AS
CENTRAL AND SOUTHERN UTAH REMAIN DRY. HIGH PRESSURE WILL MOVE ACROSS
THE DISTRICT BY SUNDAY...RESULTING IN A DRY AND GENERALLY STABLE
AIRMASS FOR EARLY NEXT WEEK.

&&

.AVIATION...WINDS AT THE SLC TERMINAL ARE EXPECTED TO REMAIN OUT OF
THE SOUTH THROUGH THE NIGHT OUTSIDE OF ANY SHOWERS AND
THUNDERSTORMS...OTHERWISE THEY WILL BE MORE ERRATIC. REGARDING
THUNDERSTORMS AT SLC...THERE IS A 20 PERCENT CHANCE THROUGH AROUND
23Z...THEN BECOMING MORE LIKELY DURING THE 23-03Z TIMEFRAME. CIGS
WILL LIKELY FALL TO 6000FT OR LOWER IN THUNDERSTORMS...WITH A 20
PERCENT CHANCE OF MVFR VISBYS IN THE STRONGER STORMS.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...FLASH FLOOD WATCH UNTIL 1000 PM MDT THIS EVENING FOR UTZ012>014-
     016-019>021-517-518

WY...NONE.
&&

SHORT TERM/FIRE WEATHER...TRAPHAGAN
LONG TERM...KRUSE
AVIATION...CHENG

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

FOR FREQUENTLY ASKED QUESTIONS ABOUT THE AREA FORECAST DISCUSSION
VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/GENERAL/AFD_FAQS.PHP (ALL LOWER CASE)
Hazardous weather outlook, Aug 7, 6:39 AM MDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
639 AM MDT FRI AUG 7 2015

UTZ001>016-019>021-517-518-WYZ021-081200-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS-
SOUTHERN MOUNTAINS-SOUTHWEST WYOMING-
639 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF
UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

MONSOONAL MOISTURE WORKING NORTH ACROSS THE OUTLOOK AREA WILL
FUELS WIDESPREAD SHOWERS AND THUNDERSTORMS ACROSS THE AREA THROUGH
THIS EVENING. HEAVY RAINFALL WILL ACCOMPANY MANY OF THE SHOWERS
AND THUNDERSTORMS...ESPECIALLY ACROSS SOUTHERN AND CENTRAL UTAH.
FLASH FLOODING WILL LIKELY RESULT FROM THE HEAVY RAINFALL IN THE
FLOOD PRONE AREA LIKE SLOT CANYONS AND NORMALLY DRY WASHES...SMALL
STREAMS IN STEEP TERRAIN...BURN SCARS AND URBAN AREAS WITH POOR
DRAINAGE. A FLASH FLOOD WATCH WILL BE IN EFFECT FOR MUCH OF
SOUTHERN AND CENTRAL UTAH THROUGH LATE THIS EVENING.

ACROSS WEST CENTRAL THROUGH NORTHERN UTAH THE MAIN CONCERN WILL BE
HAIL AND STRONG GUSTY WINDS PRODUCED BY STRONG OR SEVERE
THUNDERSTORMS. THE STORM SYSTEM RESPONSIBLE FOR THIS POTENTIALLY
HAZARDOUS WEATHER WILL REACH NORTHERN UTAH BY THIS EVENING. THE
PEAK PERIOD FOR THESE THUNDERSTORMS WILL BE FROM AROUND
MID-AFTERNOON THROUGH MID-EVENING. HEAVY RAINFALL IS ALSO A
POSSIBILITY...WITH URBAN FLOODING POSSIBLE IF STORMS PERSIST OVER
ANY ONE LOCATION. SHOWERS AND STORMS WILL DECREASE IN AREAL
COVERAGE LATE THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SHOWERS AND ISOLATED THUNDERSTORMS WILL CONTINUE ACROSS FAR
NORTHERN UTAH SATURDAY MORNING. LOCALLY HEAVY RAINFALL IS STILL A
POSSIBILITY...MAINLY IN THE OGDEN AREA NORTHWARD. ISOLATED
THUNDERSTORMS WILL EXIST ACROSS CENTRAL AND SOUTHERN UTAH DURING
THE AFTERNOON AND EARLY EVENING HOURS ON SATURDAY.

HIGH PRESSURE ALOFT WILL RETURN TO THE REGION BEGINNING SUNDAY.
THIS HIGH PRESSURE WILL SIGNAL THE BEGINNING OF A WARMING/DRYING
EARLY IN THE UPCOMING WEEK. MOISTURE COULD RETURN FROM THE SOUTH
BY MIDWEEK...WITH SHOWERS AND THUNDERSTORMS POSSIBLE ACROSS MAINLY
SOUTHERN UTAH WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY/ (ALL LOWER CASE)

FOR INFORMATION ON POTENTIAL ROAD TRAVEL IMPACTS VISIT...
HTTP://WWW.UDOTTRAFFIC.UTAH.GOV/ROADWEATHERFORECAST.ASPX

In the hours before

Local storm report, Aug 7, 4:59 PM MDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
459 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61 MPH          TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK
Local storm report, Aug 7, 5:00 PM MDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
500 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     23 NE IBAPAH            40.28N 113.70W
08/07/2015  M61.00 MPH       TOOELE             UT   MESONET

            WEST SALT FLATS SENSOR DPG26

&&

CRK
Local storm report, Aug 7, 5:22 PM MDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
522 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     21 SSW KNOLLS           40.45N 113.47W
08/07/2015  M69 MPH          TOOELE             UT   MESONET

            WEST OF WILDCAT MOUNTAIN SENSOR DPG24

&&

CRK
Local storm report, Aug 7, 5:44 PM MDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
544 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     TSTM WND GST     10 W KNOLLS             40.73N 113.47W
08/07/2015  M62.00 MPH       TOOELE             UT   MESONET

0520 PM     TSTM WND GST     26 ENE CALLAO           40.11N 113.31W
08/07/2015  M79.00 MPH       TOOELE             UT   MESONET

&&

MPS
Local storm report, Aug 7, 5:51 PM MDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
551 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 PM     TSTM WND GST     18 W DUGWAY             40.24N 113.09W
08/07/2015  M60 MPH          TOOELE             UT   MESONET

&&

MPS
Local storm report, Aug 7, 6:33 PM MDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
633 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0555 PM     TSTM WND GST     13 WNW DUGWAY           40.28N 112.98W
08/07/2015  M59.00 MPH       TOOELE             UT   MESONET

            LOWER CEDAR MTN

0558 PM     TSTM WND GST     6 SSE CLIVE             40.60N 113.02W
08/07/2015  M60.00 MPH       TOOELE             UT   MESONET

0600 PM     TSTM WND GST     13 SW DUGWAY            40.12N 112.95W
08/07/2015  M64.00 MPH       TOOELE             UT   MESONET

            CAMEL BACK MOUNTAIN

0600 PM     TSTM WND GST     15 NNE KNOLLS           40.91N 113.15W
08/07/2015  M59.00 MPH       TOOELE             UT   MESONET

0620 PM     TSTM WND GST     10 ESE DELLE            40.73N 112.59W
08/07/2015  M64.00 MPH       TOOELE             UT   MESONET

            PORTABLE RWIS SITE

&&

MPS

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:15 PM MDTSevere Thunderstorm WarningSLCBox Elder, Davis, Tooele, Weber90 min
Aug 7, 7:18 PM MDTSevere Thunderstorm WarningSLCMorgan, Summit, Weber87 min
Aug 7, 8:10 PM MDTSevere Thunderstorm WarningSLCRich, Summit70 min
Aug 7, 11:52 PM MDTSpecial Weather StatementSLCWashington23 min

Nearby

Severe Thunderstorm Warnings in Utah, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.